2019
Том 71
№ 4

All Issues

Zavalykut G. D.

Articles: 3
Article (Ukrainian)

A periodic boundary-value problem for a class of differential-operator equations

Nurzhanov O. D., Zavalykut G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 299–303

Article (Ukrainian)

Basis of an averaging method for a class of differential-operator equations

Zavalykut G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 503 – 507

Article (Ukrainian)

Periodic solutions of a differential equation with polynomial right-hand side

Zavalykut G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 60–63